# SDR 2010F00012

- Difficulty date: January 20, 2010
- Submitted: January 20, 2010
- Operation: General aviation
- Aircraft: N156AM
- Make and model: Bolkms BK117B1
- Aircraft serial: 7173
- Aircraft time: 10,996 hours, 44,693 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Skin
- Condition: Cracked
- Location: Zone 400
- Part time: 10,996 hours, 44,693 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF NR 1 ENGINE, FOUND THE FIRE EXTINGUISHER TUBE HAD CHAFED THROUGH THE ENGINE DECK SKIN 130MM LONG 5MM WIDE AND A 34MM CRACK IN THE MIDDLE.
